# SDR REXA2022080301740

- Difficulty date: July 31, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERG.EXIT DOOR 845AZ TOP EDGE MEMBER HAS POSSIBLE CRACK AT OB OF FWD SWITCH STOP.	REPAIRED IAW ENDEAVOR EA CRJ952-13855.
